# SDR 29GA201711170001

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 444
- Aircraft time: 35,262 hours, 40,263 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LOST BRAKING DURING TAXI, PUT ANTI-SKID SWITCH TO OFF, RAN QRH.  BRAKES RETURNED TO NORMAL AFTER ANTI SKID WAS OFF.  PERFORMED A FAULT ISOLATION ON ANTI SKID SYSTEM.   FOUND WHEEL SPEED TRANSDUCERS TO BE WITHIN  LIMITS IAW AMM 32-43-00-01,  R & R THE ANTI-SKID BOX IAW AMM 32-43-05-04, AND MM 1687.
